MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-7 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-7 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number M8766
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent a coronary artery bypass grafting (cabg) on (b)(6) 2024, and suture was used on the vessels.During continuous suturing on the peripheral side, the suture was broken three times when in the middle of suturing of vascular anastomosis.The broken part was between the suture, it was not connection part of the suture and needle.Furthermore, when put out the substitute suture, it was also broken continuously.It occurred even though the doctor did not grabbed the suture with forceps.It was not a control release needle.The operation time was extended within thirty minutes.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: were there any unexpected outcomes or complications as a result of the prolonged surgery time? no.Was there any change in the patient¿s post operative care due to the prolonged procedure? no.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
PRLNE BLU 2X24IN 7-0 D/A BV175-7 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19498136
Report Number2210968-2024-05988
Device Sequence Number20536104
Product Code GAW
UDI-Device Identifier10705031046160
UDI-Public10705031046160
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM8766
Device Lot NumberTCBKHU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown